Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On upper gauge density


Authors: H. W. Pu and H. H. Pu
Journal: Proc. Amer. Math. Soc. 54 (1976), 185-188
MathSciNet review: 0390155
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ g$ be a diametric gauge over a metric space $ (X,\rho )$. It is proved, in this paper, that the upper gauge density $ D(A,x) = 0$ for almost all points of the complement of $ A$ provided that $ A$ is in a certain family which contains all Borel sets of finite measure. Also, a relation between conditions for a diametric gauge and certain regularity conditions is given.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0390155-6
PII: S 0002-9939(1976)0390155-6
Keywords: Outer measure, upper gauge density
Article copyright: © Copyright 1976 American Mathematical Society